# SDR 2022F00448

- Difficulty date: June 24, 2022
- Submitted: November 8, 2022
- Operation: General aviation
- Aircraft: N76ZE
- Make and model: Cessna 525B
- Aircraft serial: 0606
- Aircraft time: 1,940 hours, 962 cycles
- Engine: Wilint FJ443A
- Engine time: 1,940 hours, 962 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 2027P00033
- Condition: Failed
- Location: Mlg
- Part time: 312 hours, 158 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUFFERED A TIRE DEFLATION EVENT ON LANDING AT KTRK. TRUCKEE WAS THE INTENDED DESTINATION, THE AIRCRAFT REMAINED ON THE RUNWAY SURFACE AREA AT ALL TIMES AND WAS ABLE TO CLEAR THE RSA PRIOR TO ENGINE SHUTDOWN AND TOWING TO THE RAMP. THERE WERE NO REPORTED INJURIES TO THE PASSENGERS OR CREW AND THE DAMAGE TO THE AIRCRAFT APPEARED TO BE MINIMAL AT THAT TIME. AS TO A CAUSE FOR THIS EVENT, WE ARE UNCERTAIN. THE TIRE WAS INSPECTED DURING PREFLIGHT BY BOTH CREW MEMBERS WITH NO ISSUES NOTED. THE TIRE WAS INSTALLED ON FEBRUARY 22, 2022 AND HAD 158 LANDINGS AT THE TIME OF THE EVENT. NO IRREGULARITIES WERE NOTED DURING THE TAKEOFF FROM KDAL, DALLAS LOVE AIRPORT. THE FACTS OF THIS INCIDENT DID NOT NECESSITATE ANY OFFICIAL NOTIFICATION AT THAT TIME. HOWEVER, DUE TO THE FINDINGS BY THE OEM AFTER THE AIRCRAFT WAS FERRIED ON A SFP TO THE FACILITY FOR ASSESSMENT AND FINAL REPAIR, WE BELIEVE WE ARE NOW REQUIRED TO NOTIFY DUE TO THE DENT ("PERMANENT DEFORMATION") FOUND ON THE UNDERSIDE OF THE WING AND FLAP.
